Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 5, NWS San Angelo, TX

November 20, 201524 counties in Texas

NWS San Angelo, TX issued this wind advisory at Nov 20, 2015, 4:29 AM CST for 24 counties in Texas. It took effect at Nov 21, 2015, 3:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2015, 4:29 AM CST (10:29 UTC)
In effect from
Nov 21, 2015, 3:00 AM CST
Expired
Nov 21, 2015, 12:00 PM CST
In force
9 hr
Issued by
NWS San Angelo, TX
All 24 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Kimble County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 63 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1926 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WWUS74 KSJT 201029
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
429 AM CST FRI NOV 20 2015

...A STRONG COLD FRONT WILL BRING GUSTY NORTH WINDS TONIGHT AND
SATURDAY MORNING ACROSS WEST CENTRAL TEXAS...AND THEN VERY COLD
TEMPERATURES AND THE POSSIBILITY OF THE FIRST FREEZE ACROSS THE
AREA ON SUNDAY MORNING...

.A STRONG COLD FRONT WILL REACH THE NORTHWEST BIG COUNTRY AFTER
MIDNIGHT TONIGHT AND MOVE ACROSS THE REMAINDER OF WEST CENTRAL
TEXAS BY SUNRISE SATURDAY MORNING. NORTH WINDS OF 25 TO 35 MPH
WILL BE COMMON BEHIND THE FRONT...WITH A FEW HIGHER GUSTS OF 40
TO 45 MPH. THESE WINDS WILL BE BRINGING A MUCH COLDER AIR MASS TO
THE AREA...WITH THE FIRST FREEZE OF THE SEASON LIKELY BY SUNDAY
MORNING.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-202215-
/O.NEW.KSJT.WI.Y.0005.151121T0900Z-151121T1800Z/
/O.NEW.KSJT.FZ.A.0001.151122T0600Z-151122T1500Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
429 AM CST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON CST SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON CST SATURDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

* WINDS...WIND SPEEDS OF 25 TO 35 MPH WILL BE COMMON FOR MUCH OF
  TONIGHT AND SATURDAY MORNING...WITH GUSTS AS HIGH AS 45 MPH AT
  TIMES.

* TEMPERATURE...BY SUNDAY MORNING...LOW TEMPERATURES WILL FALL
  INTO THE MID 20S FOR MOST LOCATIONS. LOW LYING SPOTS SUCH AS
  RIVER VALLEYS...CANYONS...AND LAKESHORES MAY BE EVEN COLDER AND
  FALL INTO THE LOWER 20S.

* IMPACTS...THE STRONG NORTH WINDS MAY CAUSE DANGEROUS DRIVING
  CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN EAST AND WEST.
  THESE ROADWAYS WOULD INCLUDE BOTH INTERSTATE 10 AND INTERSTATE
  20...AS WELL AS HIGHWAY 87...HIGHWAY 67...HIGHWAY 380...AND
  HIGHWAY 190.

WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH
TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL
HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN
ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE
PETS...PLANTS...AND LIVESTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
106 
WWUS74 KSJT 202007
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
207 PM CST FRI NOV 20 2015

...WINDY AND COLD CONDITIONS EXPECTED TO ARRIVE LATE TONIGHT...

.A STRONG COLD FRONT WILL REACH THE NORTHWEST BIG COUNTRY AROUND
MIDNIGHT TONIGHT AND MOVE ACROSS THE REMAINDER OF WEST CENTRAL TEXAS
BY SUNRISE SATURDAY MORNING. NORTH WINDS OF 25 TO 35 MPH WILL BE
COMMON BEHIND THE FRONT...WITH A FEW HIGHER GUSTS OF 40 TO 45 MPH.
THESE WINDS WILL BRING A MUCH COLDER AIR MASS TO THE AREA...WITH THE
FIRST FREEZE OF THE SEASON LIKELY BY SUNDAY MORNING. 

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-210600-
/O.UPG.KSJT.FZ.A.0001.151122T0600Z-151122T1500Z/
/O.NEW.KSJT.FZ.W.0001.151122T0600Z-151122T1500Z/
/O.CON.KSJT.WI.Y.0005.151121T0900Z-151121T1800Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
207 PM CST FRI NOV 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
SATURDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CST SUNDAY. THIS REPLACES THE FREEZE WATCH THAT WAS IN EFFECT.

* WINDS...WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH LATE TONIGHT
  THROUGH SATURDAY MORNING...WITH GUSTS AS HIGH AS 45 MPH AT
  TIMES.

* TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR
  MOST OF WEST CENTRAL TEXAS SUNDAY MORNING. LOW LYING AREAS AND
  RIVER VALLEYS MAY EXPERIENCE TEMPERATURES IN THE LOWER 20S.

* IMPACTS...THE STRONG NORTH WINDS MAY CAUSE HAZARDOUS DRIVING
  CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN EAST AND WEST.
  THESE ROADWAYS WOULD INCLUDE BOTH INTERSTATE 10 AND INTERSTATE
  20...AS WELL AS HIGHWAY 87...HIGHWAY 67...HIGHWAY 380...AND
  HIGHWAY 190.

  WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH
  TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL
  HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN
  ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE PETS...
  PLANTS...AND LIVESTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JOHNSON
407 
WWUS74 KSJT 210514
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 PM CST FRI NOV 20 2015

...WINDY AND MUCH COLDER...

.A STRONG COLD FRONT WILL PUSH SOUTH ACROSS WEST CENTRAL TEXAS
TONIGHT. BY MID MORNING...THIS FRONT SHOULD BE SOUTH OF THE
INTERSTATE 10 CORRIDOR. WINDS FROM THE NORTH AT 25 TO 35 MPH WILL
BE COMMON SATURDAY...WITH A FEW HIGHER GUSTS IN THE 40 TO 45 MPH
RANGE POSSIBLE. THESE WINDS WILL BRING MUCH COLDER AIR TO THE
AREA...WITH THE FIRST FREEZE OF THE SEASON LIKELY SUNDAY MORNING.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-211500-
/O.CON.KSJT.FZ.W.0001.151122T0600Z-151122T1500Z/
/O.CON.KSJT.WI.Y.0005.151121T0900Z-151121T1800Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
1114 PM CST FRI NOV 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST
SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT
TO 9 AM CST SUNDAY...

* WINDS...WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH TONIGHT
  THROUGH SATURDAY MORNING...WITH GUSTS AS HIGH AS 45 MPH AT
  TIMES.

* TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR 
  MOST OF WEST CENTRAL TEXAS SUNDAY MORNING. LOW LYING AREAS AND 
  RIVER VALLEYS MAY EXPERIENCE TEMPERATURES IN THE LOWER 20S. 

* IMPACTS...STRONG WINDS FROM THE NORTH MAY CAUSE HAZARDOUS
  DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN EAST AND
  WEST.

WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH
TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL
HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN
ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE PETS...
PLANTS...AND LIVESTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
376 
WWUS74 KSJT 211320
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
720 AM CST SAT NOV 21 2015

...WINDY AND MUCH COLDER...

.A STRONG COLD FRONT HAS PUSHED SOUTH ACROSS WEST CENTRAL TEXAS
DURING THE OVERNIGHT HOURS...AND HAD CLEARED THE INTERSTATE 10
CORRIDOR BY SUNRISE THIS MORNING. BEHIND THE FRONT...WINDS FROM
THE NORTH AT 25 TO 35 MPH WILL BE COMMON THIS MORNING...WITH A FEW
HIGHER GUSTS IN THE 40 TO 45 MPH RANGE POSSIBLE. THESE WINDS WILL
BRING MUCH COLDER AIR TO THE AREA...WITH THE FIRST FREEZE OF THE
SEASON LIKELY SUNDAY MORNING.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-211800-
/O.CON.KSJT.FZ.W.0001.151122T0600Z-151122T1500Z/
/O.CON.KSJT.WI.Y.0005.000000T0000Z-151121T1800Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
720 AM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

* WINDS...WIND SPEEDS WILL CONTINUE AT 25 TO 35 MPH THIS
  MORNING...WITH GUSTS AS HIGH AS 45 MPH AT TIMES. SPEEDS WILL
  DECREASE THIS AFTERNOON.

* TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR 
  MOST OF WEST CENTRAL TEXAS SUNDAY MORNING. LOW LYING AREAS AND 
  RIVER VALLEYS MAY EXPERIENCE TEMPERATURES IN THE LOWER 20S. 

* IMPACTS...STRONG WINDS FROM THE NORTH MAY CAUSE HAZARDOUS 
  DRIVING CONDITIONS...ESPECIALLY ON ROADWAYS THAT RUN EAST AND 
  WEST. 

WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING AND WITH
TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST SEVERAL
HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE DAMAGED. IN
ADDITION...CARE SHOULD BE TAKEN TO PROTECT VULNERABLE PETS...
PLANTS...AND LIVESTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
113 
WWUS74 KSJT 211813
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1213 PM CST SAT NOV 21 2015

...MUCH COLDER TONIGHT...

.A STRONG COLD FRONT THAT PUSHED SOUTH THROUGH WEST CENTRAL TEXAS
LAST NIGHT IS BRINGING MUCH COLDER AIR TO THE AREA...WITH THE
FIRST FREEZE OF THE SEASON LIKELY SUNDAY MORNING.

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-220300-
/O.EXP.KSJT.WI.Y.0005.000000T0000Z-151121T1800Z/
/O.CON.KSJT.FZ.W.0001.151122T0600Z-151122T1500Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
1213 PM CST SAT NOV 21 2015

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE MID 20S FOR MOST
  OF WEST CENTRAL TEXAS SUNDAY MORNING. LOW LYING AREAS AND RIVER
  VALLEYS MAY EXPERIENCE TEMPERATURES IN THE LOWER 20S.

* IMPACTS...WITH TEMPERATURES IN THE MID 20S BY SUNDAY MORNING
  AND WITH TEMPERATURES REMAINING BELOW FREEZING FOR AT LEAST
  SEVERAL HOURS...ANY TENDER VEGETATION LEFT OUTSIDE MAY BE
  DAMAGED. IN ADDITION...CARE SHOULD BE TAKEN TO PROTECT
  VULNERABLE PETS... PLANTS...AND LIVESTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 20, 4:23 AM CST, 6 minutes earlier.

Area forecast discussion, Nov 20, 4:23 AM CST, 6 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
423 AM CST FRI NOV 20 2015

.SHORT TERM...
(Today and Tonight)

One last warm day across West Central Texas with temperatures
climbing back into the 70s. Low level moisture is starting to return
to the area, with dewpoints having climbed into the 40s across the
Heartland and Hill Country. Some patchy fog will be possible for a
few hours right around sunrise, but should remain patchy and short
lived.

Strong cold front still set to move into the area shortly after
midnight and move through the I-10 corridor from Ozona to Junction
by sunrise. Intense pressure gradient will lead to strong winds of
20 to 30+ mph, with a period of even stronger winds likely just
behind the front. Will issue a wind advisory starting at 09Z and let
it run to noon Saturday.

.LONG TERM...
(Saturday through Monday Night)

Look for much colder and windy conditions for Saturday and then a
freeze Sunday morning across the entire area. The strong cold front
will exit the area Saturday morning. Expect much colder temperatures
and windy across West Central Texas Saturday, behind the front. The
winds will be north at 25 to 35 mph with higher gusts in the
morning, decreasing to 15 to 25 mph during the afternoon. Going with
a Wind Advisory Saturday morning for all of West Central Texas.
Temperatures will probably remain in the 40s to lower 50s during
the day. Also, wind chill values will be in the 20s and 30s during
the morning. It will be a major change from the above normal
temperatures(highs 70 to 75) for today.

For Saturday night, the combination of a modified arctic airmass,
light winds and clear skies will result in excellent radiational
cooling across our area. The MOS guidance values for the NAM/GFS are
in the 20s for all sites. However, the grid numbers from the
models are warmer. For now, going with lows in the mid to upper
20s. This will be the coldest night so far this Fall season and
issuing a Freeze Watch for all of West Central Texas. Expect
slightly warmer temperatures for Sunday through Monday night as
southerly flow returns to the area. Highs will be in the 50s to
lower 60s, with lows in the 30s and 40s.

(Tuesday through Thanksgiving Day)

Warmer temperatures and a chance of rain are expected during the
middle of next week. A strong upper level trough/closed low will
develop across the western CONUS. Also, low level southerly flow
will transport modified gulf moisture(dewpoints in the 50s and lower
60s) across West Central Texas. As a result, the combination of
upper level disturbances and weak instability will lead to scattered
showers and isolated thunderstorms across much of the area.

(Thursday Night and Friday)

The next modified arctic cold front will move south across our area
Thursday night and Friday. There will be a chance of showers and
thunderstorms along the front and colder temperatures and breezy
conditions behind the front, along with periods of light rain.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 72  41  48  25 /   0  10   5   0
San Angelo 	 73  40  51  25 /   0  10   5   0
Junction 	 73  45  53  26 /   0  20  20   0

&&

.SJT Watches/Warnings/Advisories...
Freeze Watch from late Saturday night through Sunday morning for
Brown-Callahan-Coke-Coleman-Concho-Crockett-Fisher-Haskell-Irion-
Jones-Kimble-Mason-McCulloch-Menard-Nolan-Runnels-San Saba-
Schleicher-Shackelford-Sterling-Sutton-Taylor-Throckmorton-Tom
Green.

Wind Advisory from 3 AM to noon CST Saturday for Brown-Callahan-
Coke-Coleman-Concho-Crockett-Fisher-Haskell-Irion-Jones-Kimble-
Mason-McCulloch-Menard-Nolan-Runnels-San Saba-Schleicher-
Shackelford-Sterling-Sutton-Taylor-Throckmorton-Tom Green.

&&

07/21
Hazardous weather outlook, Nov 19, 3:32 PM CST, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
332 PM CST THU NOV 19 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-202145-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
332 PM CST THU NOV 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY NORTH WINDS WILL FOLLOW A STRONG COLD FRONTAL PASSAGE
FRIDAY NIGHT AND CONTINUE INTO THE DAY SATURDAY. WIND GUSTS TO
NEAR 40 MPH WILL BE POSSIBLE...AND THIS COULD CREATE HAZARDOUS
DRIVING CONDITIONS.

A WIDESPREAD FREEZE IS EXPECTED EARLY SUNDAY MORNING ACROSS WEST
CENTRAL TEXAS. PRECAUTIONS ARE RECOMMENDED TO PROTECT SENSITIVE
OUTDOOR PLANTS AND VEGETATION FROM FROST AND FREEZING
TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 4:29 AM CSTFreeze WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more10 hr
Nov 20, 2:07 PM CSTFreeze WarningSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more43 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.